Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Termination of medicines for hypothyroidism - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2300 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   Hi
Doctor :   how can i help ou
User :   I am a hypothyroidic patient
User :   i am taking eltroxine tablet 125 mg
Doctor :   'ok
User :   2 months back i was taking 100 mg
User :   i have done test and found that TSH is high
User :   so increased the dose
User :   now im taking 125
Doctor :   ok
User :   ystrday i have done test
User :   now TSH is normal..
User :   T3,T4 also
Doctor :   ok
User :   do i need to continue the medicine
User :   when can i stop taking the medicine or reduce the dose
User :   ?
Doctor :   yes you have to
Doctor :   because it shows that
User :   how can i reduce the dose?
Doctor :   the medicines have helped you to control
Doctor :   your tsh levels
User :   yes..
User :   but do u mean to say that i need to take this life long?
Doctor :   since how long are you taking these medications
User :   i got married recently
User :   past 4 years..
User :   started with dose 50
User :   now it has come to 125
User :   i got married recently ...planning to concieve
Doctor :   does your tsh levels keep fluctuating
Doctor :   ok

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor